Logo TU Ilmenau

Foto des Ansprechpartners

Prof. Dr. rer. nat. habil. Matthias Kriesell


Telefon +49 3677 69-3633

E-Mail senden

Ihre Position



Veröffentlichungen am Institut für Mathematik seit 1990

Anzahl der Treffer: 1173
Erstellt: Mon, 27 Jan 2020 23:05:14 +0100 in 0.0351 sec

Arendt, Wolfgang; Ball, Joseph A.; Behrndt, Jussi; Förster, Karl-Heinz; Mehrmann, Volker; Trunk, Carsten
Spectral theory, mathematical system theory, evolution equations, differential and difference equations : 21st International Workshop on Operator Theory and Applications, Berlin, July 2010. - Basel : Birkhäuser, 2012. - VIII, 690 S.. . - (Operator theory: advances and applications. - Vol. 221) ISBN 3-0348-0296-X
- Literaturangaben

Stiebitz, Michael; Scheide, Diego; Toft, Bjarne; Favrholdt, Lene M.
Graph edge coloring : Vizing's theorem and Goldberg's conjecture. - Hoboken, NJ : Wiley, 2012. - XIV, 321 S.. . - (Wiley series in discrete mathematics and optimization) ISBN 111809137X = 978-1-118-09137-1
- "Written by world authorities on graph theory, this book features many new advances and applications in graph edge coloring, describes how the results are interconnected, and provides historial context throughout. Chapter coverage includes an introduction to coloring preliminaries and lower and upper bounds; the Vizing fan; the Kierstead path; simple graphs and line graphs of multigraphs; the Tashkinov tree; Goldberg's conjecture; extreme graphs; generalized edge coloring; and open problems. It serves as a reference for researchers interested in discrete mathematics, graph theory, operations research, theoretical computer science, and combinatorial optimization, as well as a graduate-level course book for students of mathematics, optimization, and computer science"-- Provided by publisher

"This book provides an overview of this development as well as describes how the many different results are related"--

Homburg, Ale Jan; Jukes, Alice C.; Knobloch, Jürgen; Lamb, Jeroen S. W.;
Bifurcation from codimension one relative homoclinic cycles. - In: Transactions of the American Mathematical Society. - Providence, RI : Soc., ISSN 1088-6850, Bd. 363 (2011), 11, S. 5663-5701
Böhme, Thomas; Schreyer, Jens; Škrabul'áková, Erika
A note on semi-steady states in stochastic cellular automata. - In: Autonomous systems: developments and trends. - Berlin [u.a.] : Springer, ISBN 978-3-642-24805-4, (2011), S. 313-323

Löwenstein, Christian; Rautenbach, Dieter
Cohabitation of independent sets and dominating sets in trees. - In: Utilitas mathematica. - Durban : Department of Mathematics and Applied Mathematics, Univ. of KwaZulu-Natal, ISSN 0315-3681, Bd. 85 (2011), S. 299-308

Ilchmann, Achim; Ke, Zhenqing; Logemann, Hartmut
Indirect sampled-data control with sampling period adaptation. - In: International journal of control. - London : Taylor & Francis, ISSN 1366-5820, Bd. 84 (2011), 2, S. 424-431
Knobloch, Jürgen; Lloyd, David J. B.; Sandstede, Björn; Wagenknecht, Thomas
Isolas of 2-pulse solutions in homoclinic snaking scenarios. - In: Journal of dynamics and differential equations. - New York, NY [u.a.] : Springer Science + Business Media B.V., ISSN 1572-9222, Bd. 23 (2011), 1, S. 93-114
Harant, Jochen; , ; Madaras, Tomáš
Upper bounds on the sum of powers of the degrees of a simple planar graph. - In: Journal of graph theory. - New York, NY [u.a.] : Wiley, ISSN 1097-0118, Bd. 67 (2011), 2, S. 112-123
Böhme, Thomas; Kostochka, Alexander; Thomason, Andrew
Minors in graphs with high chromatic number. - In: Combinatorics, probability & computing : CPC.. - Cambridge : Cambridge Univ. Press, ISSN 1469-2163, Bd. 20 (2011), 4, S. 513-518
Hill, Adrian T.; Ilchmann, Achim
Exponential stability of time-varying linear systems. - In: IMA journal of numerical analysis : IMAJNA.. - Oxford : Oxford Univ. Press, ISSN 1464-3642, Bd. 31 (2011), 3, S. 865-885